# SDR ASAA2017090921879

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,995 hours, 9,879 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS A LONG TERM FAULT MESSAGE 73-20040,  INTERNAL EEC FAULT.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 73-21, TASK 801,  PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00, TEST PASSED.
